# SDR AALA20150510001

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 1,427 hours, 507 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB TOTAL AIR TEMP WENT TO 72 DEGREES.  ENGS LIMITED TO 81% POWER.  FOUND BIRD STRIKE TO LT SIDE OF FUSELAGE & INTO LT TOTAL AIR TEMP PROBE. R & R TOTAL AIR TEMP PROBE & PERFORMED OPERATIONAL CHECK IAW AMM 34-21-06.  SYS CHECKED NORMAL.
